Displaying 150 questions associated with Hypertension.
Am I alone or has anybody else have similar experience. I am not taking any other medication. I had stopped the drug for a few days and things were very normal
I've been taking labetalol for 3 months now, 800 mg per day and now am experiencing excessive hair loss! Has anyone else noticed this while taking labetalol ? My cardiologist denies that this could be a side effect of labetalol. I do also take 3 other BP meds (micardis, clonidine and norvasc).... read more
I take amlodipine 10 mg tab camb,1 tablet a day.I have severe swelling in my feet ankles & going up my calves,the dr. said that the amlodipine could be causing this & i should stop taking it & monitor my blood pressure.Does this sound right?
I have been taking Losartan for 8 months and recently I have started to bruise easy and I just do not feel well. My DR says it is just in my head. But I also feel like I am having axiety all the time. I read on my sheet from the pharmacy that these are all side effects but my Dr thinks that those... read more
Ask a question
Related condition support groups
Related drug support groups
lisinopril, metoprolol, amlodipine, propranolol, losartan, hydrochlorothiazide, atenolol, spironolactone, clonidine, view more... carvedilol, Metoprolol Succinate ER, Bystolic, diltiazem, Lasix, Metoprolol Tartrate, furosemide, bisoprolol, valsartan, Norvasc, ramipril, guanfacine, prazosin, Benicar, Diovan